# SDR CALA2023060201745

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 3,062 hours, 1,005 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nose Cowl
- Part number: NA
- Condition: Damaged
- Location: Eng #2
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

BIRD STRIKE ON #2 ENG NOSE COWL 9:00 ALF AND RT KRUEGER FLAP. 2ND BIRD STRIKE ON LT KRUEGER FLAP AND FIXED LANDING LIGHT. LT LOWER FUSELAGE NOSE LANDING GEAR. RT RAM AIR INTAKE. #2 ENG INNER NOSE COWL. RT MLG, PARTIALLY CLEANED. LOWER RT WING I/B OF #2 ENG. ACCOMPLISHED BIRD STRIKE CLEAN AS PER AMM TASK 12-40-04-100-801. PERFORMED BIRD STRIKE INSPECTION IAW AMM TASK 05-51-18-210-801, NO DAMAGE FOUND, NO DEBRIS IN LEFT & RIGHT SIDE RAM AIR INTAKE. NO EVIDENCE SHOWN BIRDS GO DOWN TO NO.2 ENGINE CORE.
